# SDR DALA2016042403189

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 858
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND OUT ON UPPER FUSELAGE SKIN BS 858 BETWEEN LONG 5-6R.  AREA WAS REPAIRED IAW SRM 53-02-01, FIG 202, SHEET 3 AND 51-10-04, PAR 15, 21. HFEC WAS PERFORMED AND CRACKS WERE NOT FOUND.  PERFORM GENERAL VISUAL INSPECTION INITIAL AND REPETITIVE EA 8,000 CYCLES IAW SRM 53-02-1, PAR 6, REP  1.
